# SDR UALA2012071203771

- Difficulty date: July 11, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 44,500 hours, 9,691 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG FEEDER CABLES HAVE BURNED AND SPLIT SHRINK WRAP INSULATION AT IDG TERMINAL ENDS.  REPLACED LEFT ENGINE IDG POWER FEEDER CABLES FROM ENGINE IDG TO ENGINE MOUNTED TERMINAL STRIP PER AMM.  REPLACED RIGHT ENGINE IDG POWER FEEDER CABLES FROM RT ENG IDG TO ENGINE MOUNTED TERMINAL STRIP.
